# SDR AALA20090724DFW02

- Difficulty date: July 24, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N446AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49472
- Aircraft time: 64,498 hours, 33,727 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Ptu
- Condition: Inoperative
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - ON CLIMBOUT LEFT HYDRAULIC PRESS LOW AND LEFT HYDRAULIC TEMP HI LIGHTS ILLUMINATED.  EMERGENCY DECLARED, LANDED DFW WITHOUT INCIDENT. AIRCRAFT REMOVED FROM SERVICE.  FOUND POWER TRANSFER UNIT INOPERATIVE.  REPLACED POWER TRANSFER UNIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
